# SDR SWAA961445

- Difficulty date: December 29, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N690SW
- Make and model: Boeing 737-3G7
- Aircraft serial: 23783
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer Web
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED SERVICE CHECK, FOUND LT STRINGER 18A SHEAR BEAM WEB CRACKED, ORIGINATING FROM AFT END OF WEB TO THE MOST I/B AFT FASTENER HOLE.  REPAIRED PER SWA ACO 6580-53.
